DOI 10.11405/nisshoshi.117.985
[Intra-abdominal bleeding caused after esophagogastroduodenoscopy: a case report].
Аннотация
An 86-year-old man was transferred to the Tokyo Medical University Hospital because of a temporary loss of consciousness and melena. We performed upper gastrointestinal endoscopy, which revealed Mallory-Weiss syndrome caused by a strong vomiting reflex. After an examination, he complained of abdominal pain, and his blood pressure decreased. Abdominal contrast-enhanced computed tomography showed fresh intra-abdominal hemorrhage. We performed transcatheter arterial embolization by using N-butyl-2-cyanoacrylate to control the bleeding from the right gastroepiploic artery. Intra-abdominal hemorrhage after upper gastrointestinal endoscopy is rare, and we report this case with the literature review.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.